David Anderson’s Work on Graded Integral Domains

  • Gyu Whan Chang
  • Hwankoo KimEmail author
Part of the Trends in Mathematics book series (TM)


In this paper, we survey David Anderson’s work on graded integral domains, with emphasis on Picard groups of graded integral domains, graded Krull domains, graded Prüfer v-multiplication domains, graded Prüfer domains, Nagata rings, and Kronecker function rings.


  1. 1.
    D.D. Anderson, D.F. Anderson, Generalized GCD domain. Comment. Math. Univ. St. Paul. 28, 215–221 (1979)MathSciNetzbMATHGoogle Scholar
  2. 2.
    D.D. Anderson, D.F. Anderson, Divisorial ideals and invertible ideals in a graded integral domain. J. Algebra 76, 549–569 (1982)MathSciNetCrossRefGoogle Scholar
  3. 3.
    D.D. Anderson, D.F. Anderson, Divisibility properties of graded domains. Canad. J. Math. 34, 196–215 (1982)MathSciNetCrossRefGoogle Scholar
  4. 4.
    D.D. Anderson, D.F. Anderson, G.W. Chang, Graded-valuation domains. Commun. Algebra 45, 4018–4029 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    D.D. Anderson, D.F. Anderson, M. Zafrullah, The ring D\( + XD_S[X]\) and \(t\)-splitting sets. Commut. Algebra Arab. J. Sci. Eng. Sect. C Theme Issues 26, 3–16 (2001)Google Scholar
  6. 6.
    D.D. Anderson, M. Zafrullah, Integral domains in which nonzero locally principal ideals are invertible. Commun. Algebra 39, 933–941 (2011)MathSciNetCrossRefGoogle Scholar
  7. 7.
    D.F. Anderson, Graded Krull domains. Commun. Algebra 7, 79–106 (1979)MathSciNetCrossRefGoogle Scholar
  8. 8.
    D.F. Anderson, Seminormal graded rings. J. Pure Appl. Algebra 21, 1–7 (1981)MathSciNetCrossRefGoogle Scholar
  9. 9.
    D.F. Anderson, Seminormal graded rings II. J. Pure Appl. Algebra 23, 221–226 (1982)MathSciNetCrossRefGoogle Scholar
  10. 10.
    D.F. Anderson, The Picard group of a monoid domain. J. Algebra 115, 342–351 (1988)MathSciNetCrossRefGoogle Scholar
  11. 11.
    D.F. Anderson, The Picard group of a monoid domain II. Arch. Math. 55, 143–145 (1990)MathSciNetCrossRefGoogle Scholar
  12. 12.
    D.F. Anderson, The kernel of \(\rm Pic\mathit{(R_0)\rightarrow \rm Pic}(R)\) for \(R\) a graded domain. C. R. Math. Rep. Acad. Sci. Can. 13, 248–252 (1991)Google Scholar
  13. 13.
    D.F. Anderson, Divisibility properties in graded integral domains, in Arithmetical Properties of Commutative Rings, ed. by S.T. Chapman (Chapman & Hall, Boca Raton, 2005), pp. 22–45CrossRefGoogle Scholar
  14. 14.
    D.F. Anderson, G.W. Chang, Homogeneous splitting sets of a graded integral domain. J. Algebra 288, 527–544 (2005)MathSciNetCrossRefGoogle Scholar
  15. 15.
    D.F. Anderson, G.W. Chang, Graded integral domains and Nagata rings. J. Algebra 387, 169–184 (2013)MathSciNetCrossRefGoogle Scholar
  16. 16.
    D.F. Anderson, G.W. Chang, Graded integral domains whose nonzero homogeneous ideals are invertible. Int. J. Algebra Comput. 26, 1361–1368 (2016)MathSciNetCrossRefGoogle Scholar
  17. 17.
    D.F. Anderson, G.W. Chang, M. Zafrullah, Graded Prüfer domains. Commun. Algebra 46, 792–809 (2018)CrossRefGoogle Scholar
  18. 18.
    D.F. Anderson, D.N. El Abidine, The \(A+XB[X]\) and \(A+XB[\![X]\!]\) constructions from GCD-domains. J. Pure Appl. Algebra 159, 15–24 (2001)MathSciNetCrossRefGoogle Scholar
  19. 19.
    D.F. Anderson, J. Ohm, Valuations and semi-valuations of graded domains. Math. Ann. 256, 145–156 (1981)MathSciNetCrossRefGoogle Scholar
  20. 20.
    G.W. Chang, Graded integral domains and Nagata rings, II. Korean J. Math. 25, 215–227 (2017)MathSciNetGoogle Scholar
  21. 21.
    G.W. Chang, T. Dumitrescu, M. Zafrullah, \(t\)-splitting sets in integral domains. J. Pure Appl. Algebra 187, 71–86 (2004)MathSciNetCrossRefGoogle Scholar
  22. 22.
    G.W. Chang, D.Y. Oh, Discrete valuation overrings of a graded Noetherian domain. J. Commut. Algebra 10, 45–61 (2018)MathSciNetCrossRefGoogle Scholar
  23. 23.
    P.M. Cohn, Bézout rings and their subrings. Proc. Camb. Philos. Soc. 64, 25l–264 (1968)CrossRefGoogle Scholar
  24. 24.
    R. Gilmer, Multiplicative Ideal Theory (Marcel Dekker, New York, 1972)zbMATHGoogle Scholar
  25. 25.
    W.C. Holland, J. Martinez, W.W. McGovern, M. Tesemma, Bazzoni’s conjecture. J. Algebra 320, 1764–1768 (2008)MathSciNetCrossRefGoogle Scholar
  26. 26.
    E.G. Houston, S.B. Malik, J.L. Mott, Characterizations of \(*\)-multiplication domains. Canad. Math. Bull. 27, 48–52 (1984)MathSciNetCrossRefGoogle Scholar
  27. 27.
    D.G. Northcott, A generalization of a theorem on the content of polynomials. Proc. Camb. Philos. Soc. 55, 282–288 (1959)MathSciNetCrossRefGoogle Scholar
  28. 28.
    D.G. Northcott, Lessons on Rings, Modules, and Multiplicities (Cambridge University Press, Cambridge, 1968)CrossRefGoogle Scholar
  29. 29.
    P. Sahandi, Characterizations of graded Prüfer \(*\)-multiplication domains. Korean J. Math. 22, 181–206 (2014)CrossRefGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2019

Authors and Affiliations

  1. 1.Department of Mathematics EducationIncheon National UniversityIncheonRepublic of Korea
  2. 2.Division of Computer and Information EngineeringHoseo UniversityAsanRepublic of Korea

Personalised recommendations